# SDR PNSA050303

- Difficulty date: March 25, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 30,205 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Inaccurate
- Location: Nr 1 Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PILOT REPOTED ON TAKEOFF ROLL THE NR 1 ENGINE POWER LOW, TAKEOFF WAS ABORTED.  MX FOUND THAT THE NR 1 TORQUE GAUGE WAS READING WRONG.  ALSO FOUND THE NR 1 ENGINE WAS FUEL LIMITED.  THE TORQUE GAUGE WAS REPLACED AND THE FUEL FLOW WAS ADJUSTED AS NEEDED.
